# SDR DALA2021112207159

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 37,348 hours, 13,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2023980) DURING INSPECTION FOUND DENT ON FUSELAGE SKIN AT STATION 259.5 BETWEEN S-4L AND S-6L. MAINTENANCE REPAIRED DAMAGE PER ERA 595529-14.
